# SDR USAA970315

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 947
- Part time: 42,478 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CRACK .5 INCH CRACK LONG STATION 947 JUST FORWARD OF SERVICE DOOR FRAME STRINGER 10R.  INSTALLED REPAIR STRAP AND REPAIRED PER TR 53-30-7.  (M)
